MathSciNet Relay Station
MathSciNet bibliographic data
MR2238038 (2007d:42061) 42C15 (46C05)
Rahimi, A.; Najati, A.; Dehghan, Y. N. Continuous frames in Hilbert spaces. Methods Funct. Anal. Topology 12 (2006), no. 2, 170–182.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement